# SDR SWIA201335803

- Difficulty date: December 20, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 14,853 hours, 9,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MILLED STIFFENER AT FS 272 CORRODED.  C-CHECK REPLACED MILLED STIFFENER AT FS 272 IAW REO.
